Title

Principal Minor Sums of (A+tB)m

Publication Date

2005

Journal

Linear Algebra and its Applications

Volume

411

First Page

386

Last Page

389

Abstract

The question is raised whether the sum of the k-by-k principal minors of the titled matrix is a polynomial (in t) with positive coefficients, when A and B are positive-definite. This would generalize a conjecture made by Bessis-Moussa-Villani, as stated by Lieb and Seiringer. We give a variety of evidence for this further question, some of which is new.